# SDR IPXA2016042502571

- Difficulty date: April 10, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 22,516 hours, 14,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N38108200
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-12, AFT PIT, FLOOR STRUCTURE AND BILGE SKIN CORRODED BS 1400-RBL 3.  REPLACED STRAP BS 1400, S28R-S26L.
